# SDR MEX2003510

- Difficulty date: April 11, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: P320115
- Condition: Failed
- Location: Rt Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLT 214 - MEX-HMO - UNSCHEDULED LANDING AT BJX DUE TO THE RIGHT ENGINE OIL TEMP INCREASED TO 145 DEGREES CELSIUS DURING 15 MINUTES.  AT BJX WHEN THE ENGINE WAS TURNED OFF, THE TEMPERATURE INCREASED UNTIL 165 DEGREES CELSIUS.  BOTH GAUGES WERE SWAPPED, AND THE OIL LEVEL AND THE FUEL HEATING VALVE WERE CHECKED, DETECTING THAT SUCH VALVE REMAINS IN THE OPEN POSITION.  THE VALVE WAS REPLACED AND TESTED IAW MM 73-14-02.  (M)
